# SDR AWXA200601511

- Difficulty date: August 14, 2006
- Submitted: August 15, 2006
- Operation: Air carrier
- Aircraft: N322AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 25400
- Aircraft time: 46,726 hours, 31,080 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C267943
- Condition: Cracked
- Location: Nr 2 Slat
- Part time: 46,726 hours, 31,080 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - CHECK NR C-15. NR NR 5870752. 2 EA CRACKS BOTTOM NR 2 SLAT SKIN, OB OF ACTUATOR SLAT, STA 194-195. REPAIRED BOTTOM NR 2 SLAT SKIN, OB OF ACTUATOR SLAT, STA 194-195, IAW, SRM 57-43-01-2R6, FIG 201.
